# SDR MASA200700235

- Difficulty date: April 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,632 hours, 15,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004423
- Condition: Unserviceable
- Location: Fs 559-640
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN HAS SEVERE DISTORTIONS, PUNCTURES AND GOUGES FROM FS 559+112 TO FS 640 BETWEEN STRINGERS 6L TO 20L.  REMOVED AND REPLACED FUSELAGE SKIN.
